# SDR CHIR201306250058

- Difficulty date: June 25, 2013
- Submitted: June 25, 2013
- Operation: General aviation
- Aircraft: N191CH
- Make and model: Boeing 1072
- Aircraft serial: 2003
- Engine: Ge CT581402
- System (JASC): 6200 · Main Rotor System
- Part: Sprag Clutch
- Part number: 107DS2111
- Part serial: XBW8061
- Condition: Broken
- Location: Zone 400
- Part time: 402 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON STARTUP, AFTER ADVANCING THE ENGINES TO FLIGHT IDLE, DISCOVERED THAT NR 2 ENGINE NF WAS HIGHER THAN NR AND NR 2 ENGINE TORQUE WAS CLOSE TO 0 PERCENT.  WHEN NR 1 ENGINE WAS RETARDED TO GROUND IDLE, WITH NR 2 ENGINE STILL AT FLIGHT IDLE, NR DROPPED AND NR 2 ENGINE WOULD NOT TAKE THE LOAD.  SUSPECT NR 2 SPRAG CLUTCH NOT ENGAGING.  REMOVED TRANSMISSION TO BE SENT TO THE SHOP FOR REPAIR.  WHILE ON WO 148704, NR 2 CLUTCH FELL APART WHEN DISASSEMBLED. BROKEN TABS/CLIPS ON CLUTCH HALVES
